# SDR SWAA2024052086881

- Difficulty date: May 16, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N8713M
- Make and model: Boeing 737-8
- Aircraft serial: 36984
- Aircraft time: 14,937 hours, 6,917 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 37000 MSL; THE AUTO FAIL LIGHT ILLUMINATED. THE AUTO FAIL LIGHT REMAINED ILLUMINATED IN ALTN MODE AND THE QRH DIRECTED US TO MANUAL MODE. PACKS AND BLEEDS OPERATED NORMALLY<[01] INTERROGATED OMF FOUND FAULT CODES 21-30010/21-30011. RR P5-6 OVERHEAD PANEL PER AMM 21-31-02. C/W CPC BITE TEST PER AMM 21-31-00 NO FAULTS FOUND. C/W CABIN PRESSURE GROUND TEST PER AMM 21-31-00 NO DEFECTS NOTED. C/W PRESSURIZATION SYS MANUAL MODE TEST PER AMM 21-31-00 NO DEFECTS FOUND. C/W CABIN PRESSURE LEAK CK PER AMM 05-51-91 NO FAULTS FOUND. EV #E034187
